Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Blood sugar test, cholesterol test done. Taking olmesar medication, elevated BP. How can I prevent high BP and cholesterol?

i am 40 years old just got my blood work in 1. fasting sugar 104 cholestrol serum 267 3. triglycerides serum 331 4. hdl serum 36 5 ldl serum 154 tc/hdl ratio 7.44 7. vldl serum 66.2 I am taking olmesar one tablet in the morning from about a month as my bp was 140/100 I am now on a healthy diet without fried and carbs. What can i do to bring down the high readind. Thanks
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You must do regular exercises like brisk walking foe at least 45 minutes a day.
Since your total cholesterol,LDL cholesterol and triglycerides are high along with low HDL cholesterol and your fasting sugar showing pre diabetic status,you must strictly control your diet along with use of a combination of statin drug and fenofibrates.
Consult your doctor for the prescription.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor